RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 525–528 (Mi dan39160)  

MATHEMATICS

A formula for the solution of a boundary value problem for the stationary equation of Brownian motion

Yu. P. Gor'kov

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (372 kB)

Bibliographic databases:
Presented: Н. Н. Красовский
Received: 25.12.1974

Citation: Yu. P. Gor'kov, “A formula for the solution of a boundary value problem for the stationary equation of Brownian motion”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 525–528

Citation in format AMSBIB
\Bibitem{Gor75}
\by Yu.~P.~Gor'kov
\paper A formula for the solution of a boundary value problem for the stationary equation of Brownian motion
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan39160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0386033}
\zmath{https://zbmath.org/?q=an:0324.35013}


Linking options:
  • http://mi.mathnet.ru/eng/dan39160
  • http://mi.mathnet.ru/eng/dan/v223/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020